Existence and uniqueness theorems for extensions of zero-dimensional compact metric spaces. (English) Zbl 0194.54801


54E45 Compact (locally compact) metric spaces
54F50 Topological spaces of dimension \(\leq 1\); curves, dendrites


Full Text: DOI


[1] Paul R. Halmos, Lectures on Boolean algebras, Van Nostrand Mathematical Studies, No. 1, D. Van Nostrand Co., Inc., Princeton, N.J., 1963. · Zbl 0114.01603
[2] F. Hausdorff, Mengenlehre, Leipzig, 1927. · JFM 53.0169.01
[3] R. D. Mayer and R. S. Pierce, Boolean algebras with ordered bases, Pacific J. Math. 10 (1960), 925 – 942. · Zbl 0097.02003
[4] W. Sierpiński, Une généralisation des théorèmes de S. Mazurkiewicz et F. Bagemihl, Fund. Math. 40 (1953), 1 – 2 (French). · Zbl 0052.04803
[5] Richard S. Pierce, Introduction to the theory of abstract algebras, Holt, Rinehart and Winston, New York-Montreal, Que.-London, 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.